# SDR ASAA2015071712463

- Difficulty date: July 17, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 112 hours, 54 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS HOT ZONE ROW 6-14, NEVER COOLED OFF WHILE FWD AND AFT CABIN FREEZING.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 21-62, TASK 801, PERFORMED PACK TEMP CONTROLLER BITE CHECK NO FAULTS FOUND.  CLEANED FWD AND AFT CABIN TEMP SENSOR FILTERS REF AMM 21-61-10-100-801.  SET FWD AND AFT CABIN TEMP CONTROLLER TO FULL COLD, CABIN COOLED COCKPIT CABIN TEMP GAGE READS +-1 DEGREE C, THEN SELECTED FULL WARM, BOTH FWD AND AFT CABIN GOT HOT AGAIN COCKPIT CABIN TEMP GAUGE READS, CABIN FWD AND AFT HOT WITHIN 1 DEGREE C, REF AMM 21-61-00-700-807-002.
